I have been on the fentanyl patch for 9 years. Just recently the dr upped me from 75 mcg to 100mcg - the patch takes care of my pain WHEN it isn't falling off! Has anyone went from the fentanyl patch to Zohydro? I'm worried sick about experiencing withdrawal symptoms if I switch meds. Also, worried that high levels of pain would return. I love the patch it just doesn't love me apparently. I appreciate any insight you can share.
Going from fentanyl patch 100 mcg to zohydro?
- 17 Jun 2015 by natesmawmaw
- 5 Aug 2015
- pain, fentanyl, patch, fentanyl patch, zohydro
Added 17 Jun 2015:
I have broken Harrington Rods in my spine area (nope, can't remove them because of so much scar tissue). Fibromyalgia, herniated discs...and more :(
Added 18 Jun 2015:
I do have chronic pain and I don't use my medication for recreational use
Zohydro seems, upon reading, is well suited for your condition. In addition, being a synthetic opioid you should have no issues switching from one to the other. The pills/capsules turn to jelly if fluid is available; so don't experiment.
Regarding patches falling off; if you follow the instructions on the product insert, they won't won't come off.
Good luck with it all.
I am also on Fentynal patches and have had trouble with them sticking. In my experience the Mylan brand which have no gel in them stick a lot better and they work better to relieve pain. I also have my doctor write for tegaderm overlay patches to put over top of the fentynal patches. You can also by the tegaderm over the counter. It's basically what they use to put over an iv in the hospital but they stick very well and keep the fentynal patch from falling off! Hope this helps!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2011 • 1 answer
Posted 9 Sep 2011 • 1 answer
Posted 1 Jul 2013 • 3 answers
Posted 26 Sep 2014 • 4 answers
Posted 21 Oct 2014 • 1 answer